# SDR UALA2008112406637

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 65,098 hours, 18,910 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: KI10112
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT FWD GALLEY NEEDS BATTERIES REPLACED.  REPLACED BATTERY AND RESEALED.
